# SDR CA970610009

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2761 · Drag Control Actuator
- Part: Tube Assembly
- Part number: 82950010273
- Condition: Cracked
- Location: Spoiler Actuator
- Part time: 19,382 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LINE FOUND LEAKING AT LEFT HAND INBOARD ROLL SPOILER ACTUATOR. A SMALL CRACK WAS FOUND IN THE 180 DEGREES RADIUS.
